Computation of interpolatory splines via triadic subdivision

Valery A. Zheludev, Amir Z. Averbuch

Research output: Contribution to journalArticlepeer-review

Abstract

We present an algorithm for the computation of interpolatory splines of arbitrary order at triadic rational points. The algorithm is based on triadic subdivision of splines. Explicit expressions for the subdivision symbols are established. These are rational functions. The computations are implemented by recursive filtering.

Original languageEnglish
Pages (from-to)63-72
Number of pages10
JournalAdvances in Computational Mathematics
Volume32
Issue number1
DOIs
StatePublished - Jan 2010

Keywords

  • Splines
  • Triadic subdivision

Fingerprint

Dive into the research topics of 'Computation of interpolatory splines via triadic subdivision'. Together they form a unique fingerprint.

Cite this